# SDR ASOA20150205019

- Difficulty date: February 5, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 34,284 hours, 19,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14502409002
- Condition: Cracked
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AROUND RIVETS FR 78, STR 5L-7L.  REPAIRED SKIN IAW EC5330-02970.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
